Tree transformations and the semantics of loop-free programs

Arbib, Michael Anthony and Manes, Ernest Gene: Tree transformations and the semantics of loop-free programs. In: Acta cybernetica, (4) 1. pp. 11-17. (1978)

[img] Cikk, tanulmány, mű
cybernetica_004_fasc_001_011-017.pdf

Download (832kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1978
Volume: 4
Number: 1
ISSN: 0324-721X
Page Range: pp. 11-17
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: 17. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12261

Actions (login required)

View Item View Item